Journal of Risk

Welcome to Volume 1 Issue 4 of The Journal of Risk. This issue is made up of 4 technical papers: ‘Predicting financial crashes using discrete scale invariance' by Anders Johansen, Didier Sornette and Olivier Ledoit from UCLA; ‘Market risk computation for nonlinear portfolios' by Gerold Studer from Swiss Re Life and Health; ‘Identification of investor's risk aversion in portfolio optimization' by Alexei V. Gretchikha from Cornell University; and ‘Fast computation of efficient portfolios' by Antonion Marcos Duarte Jr. from Unibanco.

You need to sign in to use this feature. If you don’t have a account, please register for a trial.

Sign in
You are currently on corporate access.

To use this feature you will need an individual account. If you have one already please sign in.

Sign in.

Alternatively you can request an individual account here